yes but only for your first month or two then the doctor will decrease size of dose you can ask for a weaker dose or higher
I find them the only thing that makes me feel semi normal- I was on them and sleeping pills but drinking a lot also and was suicidal after ptsd from a rape. It has been the absolute hardest time in my life- but I have kids to live for and protect also. I’m still standing and the father of my kids is still supporting me. It’s been rough. We tried to get our life back and currently pregnant again(didn’t want to let someone and ptsd take my life away) I still struggle daily. I got off the benzodiaze and sleeping tabs and they put me on anti depressants. I still feel crap but not suicidal which is a start. I have come a long way in the past year. I have physical symptoms which still can’t be explained. I would be careful about becoming addicted to those tablets-they’re very addictive. If you need to talk I’m here. Take care and all the best.